RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 91, Issue 4  


Tensor Products as Induced Representations: The Case of Finite $\mathrm{GL}(3)$
L. Aburto-Hageman, J. Pantoja, J. Soto-Andrade
483
On Nearly $S$-Permutably Embedded Subgroups of Finite Groups
Kh. Al-Sharo
495
Spherical Jump of a Function and the Bochner–Riesz Means of Conjugate Multiple Fourier Series and Fourier Integrals
B. I. Golubov
506
On a Class of Nonlinear Schrödinger Equations with Nonnegative Potentials in Two Space Dimensions
Jian Zhang, Ji Shu
515
The Matrix Version of Hamburger's Theorem
Yu. M. Dyukarev, A. E. Choque Rivero
522
Reconstruction of Tetrahedra from Sets of Edge Lengths
N. O. Ermilov
530
Polynomials in One Variable and Ranks of Certain Tangent Maps
Yu. G. Zarhin
539
Properties of the Székely–Móri Symmetry Criterion Statistics in the Case of Binary Vectors
A. M. Zubkov, D. O. Men'shenin
551
On Unitary Transposable Matrices of Order Three
Kh. D. Ikramov, A. K. Abdikalykov
563
On the Theory of Generalized Quasi-Isometries
D. A. Kovtonyuk, V. I. Ryazanov
571
Interior Points in the Erdős–Szekeres Theorems
V. A. Koshelev
578
Determination of the Polynomial Uniformizing a Given Compact Riemann Surface
S. R. Nasyrov
597
$K$-Trivial Structures on Fano Complete Intersections
A. V. Pukhlikov
608

Brief Communications
Weighted Integrability of Double Trigonometric Series and of Double Series with Respect to Multiplicative Systems with Coefficients of Class $R^+_0BVS^2$
N. A. Bokaev, Zh. B. Mukanov
617
A System of Differential Equations with an Analytic Nonlinearity
G. V. Zavizion, I. G. Klyuchnik
621
On the Constants in the Estimates of the Rate of Convergence in the Birkhoff Ergodic Theorem
A. G. Kachurovskii, V. V. Sedalishchev
624
On the Spectrum of Singular Perturbations of Operators on the Circle
V. A. Mikhailets, V. M. Molyboga
629
Amalgamated Free Product of Groups: Normal Forms and Measures
A. G. Myasnikov, V. N. Remeslennikov, E. V. Frenkel
633
Symmetric Invariant Subspaces of Complexifications of Linear Operators
K. V. Storozhuk
638
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019